# SDR UALA2013051603410

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,529 hours, 10,998 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Gauge
- Condition: Inaccurate
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN BOTTLE GAUGE INCORRECT.   REPLACED CREW O2 BOTTLE IAW MM.
